“Zeinab Soltani”
Tel: (+98) (31) 55912309
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2019 (till March 20, 2019)) |
||
Non IPM Affiliations |
||
Assistant Professor of Kashan University | ||
Related Papers |
1. | Z. Soltani Topological structure of the foxed point set of 1-set contraction map and its application to fractional differential inclusions Journal of Nonlinear and Convex Analysis (Accepted) [abstract] |
2. | Z. Soltani A fixed point theorem for generalized contractive type set-valued mappings with application to nonlinear fractional differential inclusions Filomat 32 (2018), 5361-5370 [abstract] |
3. | M. Fakhar and Z. Soltani Aasymptotic fixed point theorem for set-valued mappings Journal of Nonlinear and Convex Analysis 19 (2018), 1189-1198 [abstract] |
4. | Z. Soltani (Joint with M. Fakhar and F. Mirdamadi) Some results on best proximity points of cyclic Meir-Keeler contraction mappings Filomat 32 (2018), 2081-2089 [abstract] |
[Back]
|